Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 119, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 10, 2006, 3:48 PM CDT for Choctaw County, Alabama. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2006, 3:48 PM CDT (20:48 UTC)
- Expired
- May 10, 2006, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Choctaw County, AL
The radar
The Birmingham radar (KBMX), 166 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:00 PM CDT | HAIL 1 | Lisman, AL | |
| May 10, 4:15 PM CDT | HAIL 1.75 | Cromwell, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 102049
SVRMOB
ALC023-102130-
/O.NEW.KMOB.SV.W.0119.060510T2048Z-060510T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT WED MAY 10 2006
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHWEST ALABAMA
* UNTIL 430 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CYRIL...OR ABOUT 15 MILES NORTHWEST OF BUTLER...AND MOVING EAST AT
30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LISMAN BY 355 PM CDT
HALSELL AND CROMWELL BY 400 PM CDT
JACHIN BY 410 PM CDT
ROBJOHN BY 415 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3231 8843 3212 8845 3211 8805 3215 8804
3216 8801 3229 8801 3230 8793 3232 8793
$$2 follow-up statements
000
WWUS54 KMOB 102120
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
418 PM CDT WED MAY 10 2006
ALC023-102130-
/O.CON.KMOB.SV.W.0119.000000T0000Z-060510T2130Z/
CHOCTAW AL-
418 PM CDT WED MAY 10 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM CDT FOR
NORTHERN CHOCTAW COUNTY...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAVACA...OR ABOUT 9 MILES NORTHEAST OF BUTLER...MOVING
EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NAHEOLA AND 9 MILES SOUTH OF OAKCHIA BY 425 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HAIL UP TO QUARTER SIZE IN DIAMETER HAS BEEN REPORTED IN YANTLEY AND
LISMAN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3231 8843 3212 8845 3211 8805 3215 8804
3216 8801 3229 8801 3230 8793 3232 8793
$$000
WWUS54 KMOB 102130
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
430 PM CDT WED MAY 10 2006
ALC023-102140-
/O.EXP.KMOB.SV.W.0119.000000T0000Z-060510T2130Z/
CHOCTAW AL-
430 PM CDT WED MAY 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHOCTAW COUNTY WAS
ALLOWED TO EXPIRE AT 430 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3231 8843 3212 8845 3211 8805 3215 8804
3216 8801 3229 8801 3230 8793 3232 8793
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:45 PM CDT, 3 minutes earlier.
Area forecast discussion, May 10, 3:45 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT WED MAY 10 2006
.SHORT TERM (TONIGHT THROUGH SATURDAY)...THE LATEST SURFACE ANALYSIS
SHOWS THE QUASI-STATIONARY FRONT CURRENTLY LOCATED ACROSS SOUTHERN
MISSISSIPPI INTO SOUTHERN ALABAMA AND THE PAIR OF UPSTREAM MESOSCALE
SYSTEMS HAVE EVOLVED INTO ONE OVER CENTRAL ALABAMA. THE STATIONARY
FRONT EXTENDS WESTWARD TO A COLD FRONT ADVANCING ACROSS ARKANSAS AND
INTO NORTHERN LOUISIANA. A POWERFUL MID LEVEL SHORTWAVE ADVANCING
FROM THE SOUTHERN PLAINS HAS INDUCED ADDITIONAL CONVECTIVE
DEVELOPMENT ALONG THE STATIONARY FRONT...THE COLD FRONT AND IN THE
UPSTREAM WARM SECTOR REGION...BODING FOR AN ACTIVE NIGHT AT LEAST
ACROSS THE NORTHERN TWO THIRDS OF THE AREA. THE STRONG CAP IN PLACE
DURING MUCH OF THE DAY OVER THE FORECAST AREA HAS ESSENTIALLY ERODED
BUT MEANWHILE ALLOWED FOR SURFACE BASED CAPES TO BUILD TO IN EXCESS
OF 3000 J/KG WITH HELICITY VALUES NEAR 225 M2/S2. WHILE THE
MESOSCALE COMPLEX DIVES SOUTHEASTWARD ACROSS THE EASTERN PORTION OF
THE FORECAST AREA EARLY THIS EVENING...CONVECTION NEAR THE
STATIONARY FRONT WILL AFFECT THE REMAINING NORTHERN PORTION OF THE
FORECAST AREA. ADDITIONAL UPSTREAM CONVECTION WILL ADVANCE INTO THE
FORECAST AREA LATER THIS EVENING. THE FRONT COMPLETES MOVING
THROUGH THE AREA BY LATE TONIGHT WITH SKIES CLEARING EARLY ON
THURSDAY. UNEVENTFUL CONDITIONS FOLLOW THROUGH FRIDAY AS A SURFACE
HIGH MOVES ACROSS THE REGION. THE MID LEVEL SYSTEM THAT SPAWNED THE
ACTIVE WEATHER MEANWHILE EVOLVES INTO A 500 MB LOW OVER THE
NORTHEASTERN STATES WHICH LATER MOVES SOUTHWARD WITH SURFACE
CYCLOGENESIS DEVELOPING OVER SOUTH CAROLINA ON SATURDAY. THE
SURFACE LOW DEEPENS AS THE MID LEVEL SYSTEM CONTINUES FURTHER INTO
THE SOUTHEAST STATES...AND DRIVES A COLD FRONT THROUGH THE AREA AND
INTO THE NORTHERN GULF. WILL KEEP SMALL CHANCE POPS IN THE FORECAST
FOR THE PASSAGE OF THE FRONT. /29
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...THE STUBBORN UPPER LOW
FINALLY EJECTS OUT INTO THE ATLANTIC ON WEDNESDAY ALLOWING FOR
SHALLOW RIDGING TO BUILD INTO THE REGION. WILL NEED TO KEEP SMALL
POPS IN THE FORECAST UNTIL TUESDAY. /29
&&
.MARINE...AN AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE
NORTHWARD TO THE GREAT LAKES AND DRAG A COLD FRONT EASTWARD ACROSS
THE COASTAL WATERS BY THURSDAY MORNING. STRONG SOUTHERLY FLOW WILL
BECOME SOUTHWESTERLY AND INCREASE TO ADVISORY LEVELS AHEAD OF THE
FRONT TONIGHT AND BECOME NORTHWEST BY THURSDAY MORNING BEHIND THE
COLD FRONT. A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST THROUGH
FRIDAY MORNING THEN DECREASE AS HIGH PRESSURE BUILDS SOUTHWARD INTO
THE WESTERN GULF. FLOW WILL BECOME ONSHORE AND INCREASE ON SATURDAY
AHEAD OF ANOTHER COLD FRONT EXPECTED TO MOVE SOUTHWARD ACROSS THE
COASTAL WATERS LATE SATURDAY NIGHT. LIGHT TO MODERATE OFFSHORE FLOW
WILL PREVAIL IN THE WAKE OF THE FRONT ON SUNDAY AND MONDAY. /13
&&
.FIRE WEATHER...ACTIVE CONVECTION DEVELOPS ACROSS THE AREA TONIGHT
THEN ENDS AS THE COLD FRONT MOVES THROUGH. DRIER AND COOLER AIR
FLOWS INTO THE REGION ON THURSDAY. AFTERNOON RELATIVE HUMIDITIES
WILL DROP TO NEAR CRITICAL LEVELS ON THURSDAY AND FRIDAY BUT APPEARS
TO NOT BE IN DANGER OF SATISFYING DURATION REQUIREMENTS. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 63 81 54 81 / 60 10 10 0
PENSACOLA 66 81 58 79 / 70 30 0 0
DESTIN 68 79 59 77 / 70 30 10 10
EVERGREEN 65 76 47 77 / 70 10 10 0
WAYNESBORO 58 79 47 79 / 90 10 10 0
CAMDEN 62 77 48 77 / 90 10 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 PM WEDNESDAY TO 1 PM THURSDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 60 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 60 NM...MOBILE BAY.
&&
29 EVERSOLE/13 CULLENHazardous weather outlook, May 10, 12:00 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1200 PM CDT WED MAY 10 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 1200 PM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. ...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED TODAY WITH THE BEST CHANCE OF STRONG TO SEVERE THUNDERSTORMS OCCURRING OVER INLAND AREAS OF SOUTHEAST MISSISSIPPI EARLY THIS AFTERNOON AND SPREADING EAST ACROSS THE ENTIRE AREA DURING THE AFTERNOON AND EVENING HOURS. FURTHER DEVELOPMENT WILL SHIFT SOUTHWARD TOWARDS THE COAST BY LATE AFTERNOON CONTINUING THROUGH THE EARLY EVENING HOURS. ALSO...A SQUALL LINE WITH DAMAGING WINDS IS EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND WILL MOVE ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE AREA NORTH OF THE COAST IN A MODERATE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR COASTAL AREAS. DAMAGING WINDS IN EXCESS OF 70 MPH... EXTREMELY LARGE HAIL AND ISOLATED TORNADOES CAN BE EXPECTED WITH THE SEVERE THUNDERSTORMS TODAY AND TONIGHT. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AT THIS TIME NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 10, 9:55 AM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 955 AM CDT WED MAY 10 2006 ALZ054-057-058-101615- BUTLER-CRENSHAW-WILCOX- 955 AM CDT WED MAY 10 2006 ...A STRONG THUNDERSTORM IS LOCATED OVER EASTERN WILCOX AND WILL MOVE EASTWARD ACROSS BUTLER AND CRENSHAW... AT 954 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR ESTELLE...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... DARLINGTON...CALEDONIA...ALLENTON...MCBRYDES...SNOW HILL...PINE APPLE AND FURMAN THROUGH 1115 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT WEDNESDAY AFTERNOON FOR SOUTHWESTERN ALABAMA.
Special weather statement, May 10, 2:30 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT WED MAY 10 2006 ALZ051-102015- CHOCTAW- 230 PM CDT WED MAY 10 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER EXTREME NORTHERN CHOCTAW COUNTY... AT 230 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING EDGE OF A STRONG OUTFLOW BOUNDARY FROM 7 MILES EAST OF EDNA TO 5 MILES SOUTHWEST OF YANTLEY...AND MOVING SOUTHEAST AT 30 MPH. THESE WINDS ARE ASSOCIATED WITH A VERY POWERFUL THUNDERSTORM JUST NORTH OF CHOCTAW COUNTY. THE OUTFLOW BOUNDARY WILL MOVE TO THE SOUTHEAST THROUGH 315 PM. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... PUSHMATAHA...JACHIN...ROBJOHN...NAHEOLA...RIDERWOOD...PENNINGTON AND LAVACA THROUGH 300 PM CDT. THE PRIMARY THREAT WILL BE WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. THE STORM IS CURRENTLY MOVING TO THE EAST...SO THE HAIL AND HEAVY RAIN SHOULD STAY TO THE NORTH OF THE COUNTY. THE STORM MOTION WILL BE MONITORED FOR A POSSIBLE SOUTHWARD PROGRESSION. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE WINDS HAVE SUBSIDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
Special weather statement, May 10, 3:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 314 PM CDT WED MAY 10 2006 ALZ051-102045- CHOCTAW- 314 PM CDT WED MAY 10 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER EXTREME NORTHEAST CHOCTAW COUNTY... AT 312 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES NORTH OF JACHIN...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EDNA...INDIAN SPRINGS...NAHEOLA OAKCHIA THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:26 PM CDT | Tornado Warning | MOB | Conecuh, Monroe | 34 min |
| May 9, 7:55 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 17 min |
| May 9, 7:58 PM CDT | Tornado Warning | MOB | Conecuh, Escambia | 47 min |
| May 9, 8:13 PM CDT | Tornado Warning | MOB | Clarke | 47 min |
| May 9, 8:40 PM CDT | Tornado Warning | MOB | Escambia | 50 min |
| May 9, 8:59 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 40 min |
| May 9, 9:02 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 28 min |
| May 9, 10:21 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 39 min |
| May 10, 2:57 PM CDT | Tornado Warning | MOB | Wilcox | 50 min |
| May 10, 3:13 PM CDT | Flash Flood Warning | MOB | Wilcox | 2 hr |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 19 min |
| May 10, 4:15 PM CDT | Flash Flood Warning | MOB | Choctaw | 60 min |
| May 10, 4:24 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 21 min |
| May 10, 5:09 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 66 min |
| May 10, 5:35 PM CDT | Flash Flood Warning | MOB | Choctaw, Wilcox | 3 hr |
| May 10, 5:49 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 26 min |
| May 10, 5:52 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 38 min |
| May 10, 5:59 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 31 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 44 min |
| May 10, 6:28 PM CDT | Tornado Warning | MOB | Monroe | 47 min |
| May 10, 6:28 PM CDT | Tornado Warning | MOB | Clarke, Monroe | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.